MathSciNet Relay Station
MathSciNet bibliographic data
MR2264669 57M27 (57M25)
Dasbach, Oliver T.; Lin, Xiao-Song On the head and the tail of the colored Jones polynomial. Compos. Math. 142 (2006), no. 5, 1332–1342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement